# SDR USAA060705

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISBONDING, COMPOUND LOST, NR 3 L/E SLAT, I/B UPPER END OF WEDGE.  FABRICATED FILLER & DOUBLER, THEN BONDED PER SRM 51-70-10, DEFECT SIZE: 2.6"L X 3"W X .250"D.
